- -

Scott-representability of some spaces of Tall and Miskin

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Scott-representability of some spaces of Tall and Miskin

Show full item record

Bennet, H.; Lutzer, D. (2008). Scott-representability of some spaces of Tall and Miskin. Applied General Topology. 9(2):281-292. doi:10.4995/agt.2008.1807.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/86444

Files in this item

Item Metadata

Title: Scott-representability of some spaces of Tall and Miskin
Author:
Issued date:
Abstract:
[EN] In this paper we show that a variation of a technique of Miskin and Tall yields a cocompact completely regular Moore space that is Scott-domain-representable and has a closed Gδ-subspace that is not Scott-domain-rep ...[+]
Subjects: Domain , Scott-domain , Scott-domain-representable space , Moore space , Complete Moore space , Cocompact , Cech-complete , Subcompact , Choquet complete
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2008.1807
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2008.1807
Type: Artículo

This item appears in the following Collection(s)

Show full item record